MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Codes Difficult or Delayed Activation (2577); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that stent damage occurred.A 16x40/9fr uni plus 75cm wallstent endoprosthesis was selected for use.However, resistance was observed during deployment and the weave was damaged after implantation.Subsequently, another wallstent was used to overlap the first deployed stent.There were no patient complications reported.The procedure was completed and the patient status was stable.
 
Additional Manufacturer Narrative
Age at time of event: 18 years or older.Bsc aware date corrected from 06/23/2020 to 06/19/2020 for initial report.
 
Event or Problem Description
It was reported that stent damage occurred.A 16x40/9fr uni plus 75cm wallstent endoprosthesis was selected for use.However, resistance was observed during deployment and the weave was damaged after implantation.Subsequently, another wallstent was used to overlap the first deployed stent.There were no patient complications reported.The procedure was completed and the patient status was stable.It was further reported that the target lesion had 94% stenosis which was located in a moderately tortuous and non-calcified vessel.The stent struts were damaged post-implantation.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10212168
Report Number2134265-2020-08672
Device Sequence Number2120814
Product Code MAF
UDI-Device Identifier08714729204039
UDI-Public08714729204039
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2021
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0024194082
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date06/30/2020
Supplement Report FDA Received Date07/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;